# SDR SWAA085045

- Difficulty date: September 12, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 45,807 hours, 38,310 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645262A
- Part serial: MA5221
- Condition: Loose
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 4 GROUND SPOILER INBOARD FITTING LOOSE.  REMOVED AND REPLACED SPOILER PER MM.
